# SDR ALGA094419

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N5NBEM
- Make and model: Bell 407
- Aircraft serial: 53246
- Aircraft time: 6,405 hours
- Engine: Allsn 250C47B
- Engine time: 6,170 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Part number: 23065470
- Part serial: HL15092
- Condition: Defective
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX COVER REMOVED DUE TO IMPROPER REPAIRS AT TACH/GEN BORE.  SENT PART TO VENDOR FOR WARRANTY REPAIR.
